Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Two consequences of determinacy consistent with choice


Authors: John R. Steel and Robert Van Wesep
Journal: Trans. Amer. Math. Soc. 272 (1982), 67-85
MSC: Primary 03E35; Secondary 03E60
MathSciNet review: 656481
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We begin with a ground model satisfying $ {\text{ZF}} + {\text{AD}} + {\text{A}}{{\text{C}}_{\mathbf{R}}}$, and from it construct a generic extension satisfying $ {\text{ZFC}} + {\mathbf{\delta }}_2^1 = {\omega _2} + $ "the nonstationary ideal on $ {\omega _1}$ is $ {\omega _2}$-saturated".


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03E35, 03E60

Retrieve articles in all journals with MSC: 03E35, 03E60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1982-0656481-5
PII: S 0002-9947(1982)0656481-5
Article copyright: © Copyright 1982 American Mathematical Society